Volume 25, Issue 1
Two Regularity Criteria Via the Logarithm of the Weak Solutions to the Micropolar Fluid Equations

Sadek Gala & Jia Yan

J. Part. Diff. Eq., 25 (2012), pp. 32-40.

Published online: 2012-03

Preview Full PDF 590 3545
Export citation
  • Abstract

In this note, a logarithmic improved regularity criteria for the micropolar fluid equations are established in terms of the velocity field or the pressure in the homogeneous Besov space.

  • Keywords

Micropolar fluid equations regularity criterion Besov spaces

  • AMS Subject Headings

35Q35, 35B65, 76D05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

sadek.gala@gmail.com (Sadek Gala)

jyan70@163.com (Jia Yan)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-25-32, author = {Gala , Sadek and Yan , Jia}, title = {Two Regularity Criteria Via the Logarithm of the Weak Solutions to the Micropolar Fluid Equations}, journal = {Journal of Partial Differential Equations}, year = {2012}, volume = {25}, number = {1}, pages = {32--40}, abstract = {

In this note, a logarithmic improved regularity criteria for the micropolar fluid equations are established in terms of the velocity field or the pressure in the homogeneous Besov space.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v25.n1.3}, url = {http://global-sci.org/intro/article_detail/jpde/5173.html} }
TY - JOUR T1 - Two Regularity Criteria Via the Logarithm of the Weak Solutions to the Micropolar Fluid Equations AU - Gala , Sadek AU - Yan , Jia JO - Journal of Partial Differential Equations VL - 1 SP - 32 EP - 40 PY - 2012 DA - 2012/03 SN - 25 DO - http://doi.org/10.4208/jpde.v25.n1.3 UR - https://global-sci.org/intro/article_detail/jpde/5173.html KW - Micropolar fluid equations KW - regularity criterion KW - Besov spaces AB -

In this note, a logarithmic improved regularity criteria for the micropolar fluid equations are established in terms of the velocity field or the pressure in the homogeneous Besov space.

Sadek Gala & Jia Yan. (2019). Two Regularity Criteria Via the Logarithm of the Weak Solutions to the Micropolar Fluid Equations. Journal of Partial Differential Equations. 25 (1). 32-40. doi:10.4208/jpde.v25.n1.3
Copy to clipboard
The citation has been copied to your clipboard